# SDR SWAA2025081403172

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8883Q
- Make and model: Boeing 737-8
- Aircraft serial: 67965
- Aircraft time: 7,179 hours, 3,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT EMERGENCY FLIASHLIGHT WILL NOT TEST.   R & R CAPT FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKED GOOD.
